# SDR BAGA2023103000004

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900070
- Aircraft time: 39,966 hours, 20,076 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLIGHT CONTROL ISSUES DURING APPROACH. WHILE IN A TURN AND DESCENT, AND IN MODERATE TURBULENCE FLIGHT CONTROLS LOCKED UP.  UNABLE TO BANK OR PITCH. AIRCRAFT NOT RESPONDING TO THE FLIGHT GUIDANCE COMPUTER. CONTROL UNAVAILABLE UNTIL AUTOPILOT WAS DISCONNECTED.  ONCE AUTOPILOT DISCONNECTED ALL FLIGHT CONTROLS OPERATED NORMALLY.  PERFORMED ELEVATOR CONTROL SYSTEM - OPERATIONAL TEST IAW 27-30-00-710-801-A, RUDDER CONTROL SYSTEM - OPERATIONAL TEST IAW 27-20-00-710-801-A, AILERON CONTROL SYSTEM - OPERATIONAL TEST IAW 27-10-00-710-801-A, AP/TRIM DISC PUSH BUTTON - OPERATIONAL TEST IAW 22-11-02-710-801-A, AND AUTOPILOT - OPERATIONAL TEST IAW 22-11-00-710-802-A.  ALL OPS TEST GOOD.
PERFORMED GVI OF ALL FLIGHT CONTROL SURFACES, NO DEFECT NOTED.
